# SDR UIEA2023011900065

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Fouled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING CENTER SECTION, LOWER SURFACE WITH FUEL LEAK EVIDENCE AT /  STG L10 AND RBL97.0( FUEL LEAK EVIDENCE WAS REPAIRED PER AMM 28-11-00-308-013 REQUIREMENTS. )
